# SDR DALA2024060205735

- Difficulty date: June 2, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N301DV
- Make and model: Airbus A321-213
- Aircraft serial: 6923
- Aircraft time: 23,299 hours, 11,623 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3001, CABIN EMERGENCY LIGHTS OUT ON SEATS ROW 19 & 20. CORRECTIVE ACTION: FOUND BROKEN WIRE AT CONNECTOR UNDER AT 19A (532226) REPIARED WIRE PER A 321 AWM 33-51. EMERGENCY LIGHT WORK AS INTENDED. RECONNECTED PLUG ON ROW 20 PER A321 AWM 33-51. (LP 5978751)
